# SDR DLL14952011

- Difficulty date: May 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1739D
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1237
- Engine: Rroyce RB211524B402
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Access Gearbox
- Part number: M06592AA
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, NR 3 ENGINE FLAMED-OUT, UNABLE TO RESTART, LANDED ATL.  FOUND ACCESSORY GEARBOX WITH INTERNAL FAILURE.  REPLACED GEARBOX, OPERATION NORMAL.
